CureZone   Log On   Join
Supplemental support for post-Effexor sensitivity
 
jazzbones Views: 1,894
Published: 11 years ago
 

Supplemental support for post-Effexor sensitivity


Hi,

I recently stopped taking Effexor* (after having been taking 300 mg daily for 7 years!). I gather that I went off it rather abruptly- I went from 300 mg daily to zero over about 10 days. I only had a day or two of nasty withdrawal stuff- eg, amplified pain in my chronic pain areas, and just feeling really weird/sick.

Now (2 weeks later) all seems fine, except that I find that I am unusually and uncomfortable sensitive. To some degree I would expect this- since getting off the effexor feels like someone has pulled a thick layer of rubber-like insulation out from between me and the world, and I am also finding myself re-visiting some of the emotional/spiritual stuff that was up when I started taking it. But this sensitivity is not just emotional- it seems more neurological. For example, I'm finding myself really really irritated by loud or sharp noises, and my frustration tolerance, which, as a meditator, is usually quite high, is now extremely low. These symptoms are not familiar from my pre-effexor days, and I suspect they may have something to do with the cumulative effects of 7 years of effexor in my brain.

Cutting back stress, lightening my schedule, and upping soothing kinds of self-care is helping a lot, and I imagine/hope that this may ease with time.

In the meantime, I am wondering whether anyone on this forum has any suggestions for nutritional supplementation that might help?

*How I got off the Effexor is a minor miracle that others may want to know about: I started using a "Terminator 2" zapper just sporadically. After just a few days, I found that I not only was able to but HAD to decrease the dose, and rapidly, to deal with the incessant music in my head. I happened to also be doing an herbal cleanse at the time- don't know for sure, but I suspect that this may be why I didn't experience most of the other difficulties that people seem to experience when coming off this drug.

Thanks so much.




 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.219 sec, (1)